Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Coming off zoloft-going onto WB BarbaraCat

Posted by oona on April 12, 2002, at 22:56:53

In reply to Re: withdrawal symptoms coming off zoloft, posted by BarbaraCat on April 10, 2002, at 11:50:40

It was the WB that gave me the high reading on my blood presure - combine that with Starbucks, a high stress day at work and arguing with your sig other because you are irritable behind the WB.
A good perscription for heart disease or stroke.... I am not sure why i can not follow a healthy regime when I know what is good for me and what is not. I guess it is a matter of focus and determination. I did change taking the WB in the evening instead of the morning so I won't be so jacked up at work, that did seem to help for the day, but not for the night. Have been geeting at least five hours of direct sleep and maybe another hour or so of broken sleep, so that is pretty good for me.
I am wondering if I can take the WB SR150 every other day since it is sustained release and I am so sensitive to meds. Or maybe taking the plain 100's once a day might be better. I will check with my doc on that and the other meds when I go on Thursday. I will have to remember to take a list this time since this WB seems to give you Alzhiemers.
How long have you been on Lithium? They gave it to me for a while when I was diagnosed as bi-polar but then they were not sure. I stopped taking it because I was in my born again stage and was talked into relying on the lord instead of the meds. One drug for another, worked too until I dropped out from being born again and decided to try life again...
Now that I have been full circle, I would really like to see what it is like to be off drugs. I hope I could handle it and find ways to deal with life. Of course the deep depresions are scary and since this is supposed to be physiological and maybe not completely psycho - I am not sure if I am ready to do it yet. What did humans do in the old days, Got drunk or got obsessive. My mom is 84 and if she does not stay on her Thyroid meds she really gets manic, thank god we fould a good nursing home as she would not live with any of us and frankly, we probably could not live with her. At least in the home they keep her on her thyroid meds and monitor her there. She is the happiest that I have seen her, ever.
Sorry this is so long but I tend to ramble when I am blowing off steam.... or is ramblin' another side effect of somthin'
oona


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:oona thread:5582
URL: http://www.dr-bob.org/babble/20020408/msgs/102919.html